# SDR FDEA201305231073

- Difficulty date: May 23, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 69,647 hours, 13,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA779511
- Condition: Cracked
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1581 X= 8.5 SEAT TRACK CRACKED.  REPAIRED SEAT TRACK IAW SRM 53-00-52   FIGURE 201 REPAIR 1 REVISION 52 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100   REVISION 116
